Citation: Byrd. "I Began to Suspect That I'd Injested Too Much: An Experience with Caffeine (exp7600)". Erowid.org. Jun 21, 2003. erowid.org/exp/7600
||(pill / tablet)
Myself, and a friend I shall refer to as Buffer decided to go to the mall one weekend, and once we got there we spent all our cash outside of bus fare home on iced cappacinos from Baskin Robbins and a new CD. Realizing we didn't have enough money to buy any decent drugs, we got frustrated and went into CVS Pharmacy. After careful consideration, I reluctntly decided to give in and get Vivarin, although I was in the mood for Nyquil. I didn't think the Vivarin would do very much to me as I'm 100% used to downing Jolt by the case, a steady diet of Coke and Dr Pepper, not to mention other speedy drugs like stackers, yellow jackets, and crank.
Like I said, I was in the mood for Nyquil, because outside of jolt, downers are just my personal favorite. But, we stole vivarin (3 boxes of 24 200mg pills in each), left the store and went outside to sit and down them. They weren't the coated kind, so they tasted absolutely horrible. I took my first 1000mg (5 pills, equiv to 10 cups of coffee), and Buffer took 800mg (4 pills.) After nearly half an hour of conversing with the mall-punks, I was feeling no effects whatsoever, and Buffer was speedy, but not much more than drinking a soda or two. So we decided to take a larger dosage. I took another 2000mg (10 pills, equiv to 20 cups of coffee [total 15 pills, 3 pots of coffee]). Buffer took another 800mg.
We wandered around a little, riding escalators, talking with friends, and listening to a few CD's in the music shops. This went on for nearly an hour and we decided to get drinks and go outside to down a couple of more. We went back into the Pharmacy, I picked up a Sobe Black Tea, Buffer got a bottle of Evian water. We left the store without paying again and headed outside. I had a horrible case of cottonmouth, and I was feeling the effects of the pills with considerable force. I decided to take the rest of the package to try and boost the blah high I was having before it went away. I took the other 9 pills (1800mg [24 pills total, 4800mg caffiene, 6 pots of coffee]). Buffer took 400mg (2 more pills).
We decided to go visit a friend working at the movie theater on the opposite end of the mall. The caffiene hit immediately and I started feeling shakey, dizzy, and hot like I'd been in 90 degree wether with a 100% humidity rating. I immediately began to suspect that I'd injested too much and stopped in the bathrooms approx 10 minutes later to force myself to vomit the pills up. I have a hard time forcing myself to vomit, and everything looks increasingly more sharp in detail and my hands are shaking like a leaf in a hurricane. I'm finally able to vomit and no pills come up, only SoBe and Cappacino.
After what felt like an hour more of trying (but was in reality only 5 minutes by my watch), I was unable to produxe anymore from my stomach. We left the bathroom and I was seeing mild trails, loosing motor fuction and balance, and speaking unintelligably fast. I was still somewhat enjoying the experience at this point because I was finding it humorous that only I and Buffer seemed to understand what we were saying and no one else did. It was a strange experience. We eventually forgot to visit our friend at the movie theater and went outside for a cigarette. Finding it impossible to sit still, we decided to take a brisk walk around the mall. Our walk turned into a run, and we were back at the main entrance in little time at all. We went inside and I started having a panic attack and all I could hear was an intense ringing in my ears and the strong sound of my heartbeat. I was unable to talk and the dizzyness took over and I fell a couple of times before we got to a bench to take a rest.
I sent Buffer to get me a bottle of water, hoping it would replenish fluids I was loosing from sweating so much and dilute whatever concentration of the pills was still unabsorbed in my stomach. Buffer returned with the water and I drank it all in under a minute. Feeling like hell, I decided it would be a good idea to take the bus home and just crash at my house. Buffer agreed and we went outside to wait for the bus. I was getting a wide range of looks and Buffer told me I was pale, sweaty, and looked like I was having seizures from shaking so bad. The bus came and we both paid and boarded. The duration at this point was approximately 3 hours into the high and I didn't feel myself coming down anytime soon. I complained to the bus driver to turn on the air conditioner, although it was mid-fall and somewhere around 65-70 degrees outside. Of course, he didn't, but he opened his window so I could get some fresh air.
We got home approx an hour later (about 10:30). I was worn out and I thought I was starting to come down, so I went into my room, opened the window as wide as it would get, put a fan in the window blowing on me, as well as another blowing on me from another angle. I was stuck watching infomercials until about 4:30 in the morning when I finally calmed down enough to fall asleep. It's been about a year since the incident, and I've developed two bleeding ulcers, gasterol intestinal problems, and a very thin stomach lining. I inquired with my doctor about the problem and explained the incident to her in slightly less detail than I've provided here and she was shocked to here that I didn't die or require medical attention, but like I've said before, I drink easily 8 cans of Jolt on an average day just sitting around the house, so I'm accustomed to high caffiene doses, I've never taken Caffiene pills since, and now I never can again.
I'd reccomend the drug to others, but don't exceed more than 2000mg under any circumstances. It seems thats the point where everything went downhill.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.